# SDR DLM88060694

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 49,631 hours, 40,516 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5930493511
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SUPPORT FITTING COMMON TO THE LT MLG RETRACT ACTUATOR SUPPORT FITTING HAS TOOLING DAMAGE.  THE BORE WAS OVERSIZED TO REMOVE THE DAMAGE AND AN OVERSIZED BUSHING WAS INSTALLED.  REF AD 2004-25-14.
